ekspektorans
(1 stranica)
Ecomucyl sandoz 600 mg 10 effervescent tablets
What Ecomucyl Sandoz is and when is it used?Ecomucyl Sandoz contains the active substance acetylcysteine. This active ingredient liquefies and loosens the tough, stuck mucus in the airways and promotes expectoration.The secretion present on the mucous membrane of the respiratory tract plays an important role in the defense against inhaled pollutants such as bacteria, dust and chemical impurities. These irritants are held in the secretion, where they are rendered harmless and excreted with the sputum.With infections caused by bacteria and viruses (colds, flu, bronchitis) and with chronic irritations caused by harmful substances, the production of mucus increases. The thickening of the mucus can cause the airways to become blocked, causing breathing difficulties and sputum problems.The expectorant effect of Ecomucyl Sandoz liquefies the tough mucus and makes it easier to cough up. This reduces the risk of infection. When the airways are free, the cough subsides and breathing becomes easier.Ecomucyl Sandoz is suitable for the treatment of all respiratory diseases that lead to excessive mucus production, such as colds or flu illnesses with cough and catarrh as well as for acute and chronic bronchitis, sinus infections, throat and pharynx infections, bronchial asthma and (as an additional treatment) for cystic fibrosis (cystic fibrosis) .What precautions should be taken?The effect of Ecomucyl Sandoz is enhanced by drinking copious amounts of water. Smoking contributes to the excessive formation of bronchial mucus. By giving up smoking you can support the effectiveness of Ecomucyl Sandoz.When should Ecomucyl Sandoz not be used?Ecomucyl Sandoz must not be taken if you are known to be hypersensitive to the active ingredient acetylcysteine or any other ingredient or if you have stomach or intestinal ulcers.Ecomucyl Sandoz should also not be taken together with cough suppressants (antitussives), as these agents suppress the cough and the natural self-cleaning of the airways, which impairs the coughing up of the liquefied mucus and leads to a congestion of the bronchial mucus with the risk of bronchial spasms and Respiratory infections can occur.The effervescent tablets of 600 mg must not be used in children under 12 years of age (in children with the metabolic disease cystic fibrosis under 6 years of age) because of their high content of active ingredient.Your doctor will know what to do in such cases.Ecomucyl Sandoz should not be used in young children under 2 years of age.In what circumstances should caution be used when taking Ecomucyl Sandoz?The use of Ecomucyl Sandoz, especially at the beginning of treatment, can lead to a liquefaction of the bronchial secretions and promote expectoration. If the patient is not able to cough up this sufficiently, the doctor can take supportive measures. If you have noticed rashes or breathing difficulties while taking a medicine with the same active substance as Ecomucyl Sandoz before, you should tell your doctor or pharmacist before you start taking it of the preparation.Using certain other medicines at the same time can affect each other's effects. The effectiveness of certain agents against circulatory disorders of the coronary arteries (eg nitroglycerin for angina pectoris) can be increased.Simultaneous administration of acetylcysteine and carbamazepine can lead to a decrease in the concentration of carbamazepine.The simultaneous administration of cough suppressants (antitussives) can impair the effectiveness of Ecomucyl Sandoz (see above: “When should Ecomucyl Sandoz not be taken?”).Furthermore, you should not take antibiotics at the same time as Ecomucyl Sandoz, but at least 2 hours apart.If you suffer from high blood pressure, Ecomucyl Sandoz effervescent tablets are not suitable as they contain 139 mg of sodium per effervescent tablet. The salt released after ingestion can increase your blood pressure even further and reduce the effectiveness of medicines for high blood pressure.Tell your doctor, pharmacist or druggist if you havesuffer from other diseases,have allergies ortake other medicines (including ones you have bought yourself!) or apply them externally!Can Ecomucyl Sandoz be used during pregnancy or while breastfeeding?Based on previous experience, there is no known risk for the child if used as intended. Systematic scientific research was never carried out. As a precautionary measure, you should avoid medication if possible during pregnancy or ask your doctor, pharmacist or druggist for advice.No information is available on the excretion of acetylcysteine in breast milk. You should therefore only use Ecomucyl Sandoz during breast-feeding if your doctor considers it necessary.How do you use Ecomucyl Sandoz?Unless otherwise prescribed, the usual dosage for acute illnesses is :Children from 2 to 12 years: ½ effervescent tablet Ecomucyl Sandoz 200 mg 3 times a dayAdolescents over 12 years of age and adults: 600 mg daily, divided into one (1 effervescent tablet of 600 mg) or several doses (e.g. 3 times 1 effervescent tablet of 200 mg).If the excessive mucus formation and the associated cough do not subside after 2 weeks of treatment, you should consult a doctor so that he can clarify the cause more precisely and rule out a possible malignant disease of the respiratory tract.Long-term treatment for chronic diseases (only on medical prescription):400–600 mg daily, divided into one or more doses, duration of treatment limited to a maximum of 3–6 months.Cystic fibrosis: as above, but for children from 6 years of age, 1 effervescent tablet of 200 mg 3 times a day or 1 effervescent tablet of 600 mg once a day.Dissolve the effervescent tablet in a glass of cold or hot water and drink it immediately. Do not dissolve other medicines in the water at the same time as Ecomucyl Sandoz, as this can affect or stop the effectiveness of both Ecomucyl Sandoz and the other medicines.When opening, a slight smell of sulfur is perceptible. This is typical for the active ingredient acetylcysteine and does not affect its effect.Adhere to the dosage given in the package insert or prescribed by your doctor. If you think that the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.What side effects can Ecomucyl Sandoz have?The following side effects can occur when taking Ecomucyl Sandoz: gastrointestinal disorders such as vomiting, diarrhea, nausea, abdominal pain or inflammation of the oral mucosa, as well as hypersensitivity reactions, hives, headache and fever.Furthermore, an accelerated pulse, low blood pressure and ringing in the ears, heartburn, as well as bleeding and water retention on the face can occur.Allergic symptoms of a general nature (such as skin rashes or itching) can also occur. If the hypersensitivity reactions cause breathing difficulties and bronchial cramps, which can happen in rare cases, you must stop treatment with Ecomucyl Sandoz immediately and consult a doctor.The breath may temporarily get an unpleasant odor.If you get any side effects, talk to your doctor, pharmacist or druggist. This also applies in particular to side effects that are not listed in this leaflet.What should also be noted?The drug may only be used up to the date marked “EXP” on the container.Storage adviceIn the original packaging, at room temperature (15–25 ° C), away from light andStore moisture protected and out of the reach of children.More informationYour doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.What does Ecomucyl Sandoz contain?Active ingredients1 effervescent tablet Ecomucyl Sandoz 200 contains: 200 mg acetylcysteine.1 effervescent tablet Ecomucyl Sandoz 600 contains: 600 mg acetylcysteine.Auxiliary materials1 effervescent tablet Ecomucyl Sandoz 200 contains: sodium saccharin, vanillin, flavorings and other excipients.1 effervescent tablet Ecomucyl Sandoz 600 contains: sodium cyclamate, sodium saccharin, vanillin, flavorings and other excipients.Approval number50655 (Swissmedic)Where can you get Ecomucyl Sandoz? Which packs are available?In pharmacies and drugstores, without medical prescription:Ecomucyl Sandoz 200 mg 30 effervescent tabletsEcomucyl Sandoz 600 mg 10 effervescent tabletsMarketing authorization holderSandoz Pharmaceuticals AG, Risch; Domicile: Rotkreuz..
13.66 USD
Fluimucil 600 mg 12 tablets
What is Fluimucil and when is it used?Fluimucil contains the active ingredient acetylcysteine. This active ingredient liquefies and loosens the tough, stuck mucus in the airways and promotes expectoration.The secretion present on the mucous membrane of the respiratory tract plays an important role in the defense against inhaled pollutants such as bacteria, dust and chemical impurities. These irritants are held in the secretion, where they are rendered harmless and excreted with the sputum.With infections caused by bacteria and viruses (colds, flu, bronchitis) and with chronic irritations caused by harmful substances, the production of mucus increases. The thickening of the mucus can cause the airways to become blocked, causing breathing difficulties and sputum problems.Due to the expectorant effect of Fluimucil, the thick mucus liquefies and can be coughed up better. This reduces the risk of infection. If the airways are clear, the cough subsides and breathing becomes easier.Fluimucil is therefore suitable for the treatment of cold cough with excessive mucus formation.What precautions should be taken?The effect of Fluimucil is promoted by copious drinking. Smoking contributes to the excessive formation of bronchial mucus. By giving up smoking, you can support the effect of Fluimucil.Diabetics are allowed to take Fluimucil ready-made syrup as it does not contain any diabetogenic sweeteners.When should Fluimucil not be taken?Fluimucil should not be taken if you are known to be hypersensitive to the active ingredient acetylcysteine or any other ingredient (e.g. if you are allergic to the para group to the auxiliary substance methyl 4-hydroxybenzoate [E218] or if you are hypersensitive to the preservative sodium benzoate [E211]) and in the case of gastric and intestinal ulcers .Fluimucil should also not be taken together with cough suppressants (antitussives), as these drugs suppress the cough and the natural self-cleaning of the airways, which impairs the coughing up of the liquefied mucus and leads to a congestion of the bronchial mucus with the risk of bronchial spasms and Respiratory infections can occur. Your doctor will know what to do in such cases.Fluimucil must not be used in young children under 2 years of age.When should caution be taken when taking Fluimucil?The use of Fluimucil, especially at the beginning of treatment, can lead to a liquefaction of the bronchial secretions and promote expectoration. If the patient is not able to cough up this sufficiently, the doctor can take supportive measures.If you have noticed rashes or breathing difficulties while taking a medicine with the same active substance as Fluimucil Cold Cough before, you should inform your doctor, pharmacist or druggist about this before you start taking it of the drug.Using certain other medicines at the same time can affect each other's effects. The effectiveness of certain agents against circulatory disorders of the coronary arteries (eg nitroglycerin for angina pectoris) can be increased.Simultaneous administration of acetylcysteine and carbamazepine can lead to a decrease in the concentration of carbamazepine.The simultaneous administration of cough suppressants (antitussives) can impair the effectiveness of Fluimucil (see above: “When should Fluimucil cold cough not be taken?”). Furthermore, you should not take antibiotics at the same time as Fluimucil, but at least 2 hours apart.Excipients of particular interestFluimucil ready-made syrup contains:38.21 mg sodium (main component of table salt / table salt) per 10 ml ready-made syrup. This corresponds to 1.9% of the maximum recommended daily dietary sodium intake for an adult.small amounts of ethanol (alcohol), less than 100 mg per 10 ml of ready-to-use syrup.19.8 mg propylene glycol (E1520) per 10 ml ready-made syrup.10 mg methyl 4-hydroxybenzoate (E218) per 10 ml ready-made syrup. This preservative can cause allergic reactions, including late reactions.15 mg sodium benzoate (E211) per 10 ml ready-made syrup.Tell your doctor, pharmacist or druggist if you havesuffer from other diseases,have allergies ortake other medicines (including ones you have bought yourself!) or apply them externally!Can Fluimucil be taken during pregnancy or breastfeeding?Based on previous experience, there is no known risk for the child if used as intended. Systematic scientific research was never carried out. As a precautionary measure, you should avoid medication if possible during pregnancy and breastfeeding, or ask your doctor, pharmacist or druggist for advice.No information is available on the excretion of acetylcysteine in breast milk. You should therefore only use Fluimucil while breastfeeding if your doctor considers it necessary.How do you use Fluimucil?Unless otherwise prescribed, the usual dosage is:Children from 2 to 12 years: 100 mg (5 ml ready-to-use syrup) 3 times a day or 200 mg (10 ml ready-to-use syrup) twice a day.Adolescents over 12 years of age and adults: 600 mg daily, divided into one (1 tablet) or several doses (e.g. 3 times 10 ml ready-to-use syrup).If you have a cough that lasts longer than 2 weeks, you must consult a doctor or pharmacist.The number of ml of ready-to-use syrup is measured with the measuring cup included in the package.Swallow the tablets whole with some liquid.When the blister is torn open, a slight smell of sulfur is perceptible. This is typical for the active ingredient acetylcysteine and does not affect its effect.Adhere to the dosage given in the package insert or prescribed by your doctor. If you think that the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.What side effects can Fluimucil have?The following side effects can occur when taking Fluimucil: occasionally gastrointestinal disorders such as vomiting, diarrhea, nausea, abdominal pain or inflammation of the oral mucosa, as well as hypersensitivity reactions, hives, headache and fever. Furthermore, an accelerated pulse, low blood pressure and ringing in the ears, heartburn, as well as bleeding and water retention on the face can occasionally occur.Allergic symptoms of a general nature (such as skin rashes or itching) can also occur. If the hypersensitivity reactions also cause breathing difficulties and bronchial cramps, which can happen in rare cases, you must stop treatment with Fluimucil immediately and consult a doctor.The breath may temporarily get an unpleasant odor.If you get any side effects, talk to your doctor, pharmacist or druggist. This also applies in particular to side effects that are not listed in this leaflet.What should also be noted?The drug may only be used up to the date marked “EXP” on the container.Storage adviceStore at room temperature (15–25 ° C), protected from light and moisture and out of the reach of children.Use-by period after openingOnce opened, Fluimucil Cold Cough Ready-Made Syrup can be kept for 15 days at room temperature (15–25 ° C).More informationYour doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.What is in Fluimucil?Active ingredients5 ml ready-made syrup with raspberry flavor contain 100 mg acetylcysteine.1 tablet contains 600 mg acetylcysteine.Auxiliary materialsReady-to-use syrup : Carmellose sodium, disodium edetate , raspberry flavor (contains ethanol and propylene glycol [E1520]), the preservatives methyl 4-hydroxybenzoate (E218) and sodium benzoate (E211), sodium cyclamate (E952), sodium hydroxide, sucrose sodium (E954), and sucralose sodium (E954) (E955), purified water.Tablet: microcrystalline cellulose, crospovidone, hydroxypropyl cellulose, colloidal silicon dioxide, magnesium stearate.Approval number54081, 65500 (Swissmedic).Where can you get Fluimucil? Which packs are available?In pharmacies and drugstores, without medical prescription.The following packs are available:Ready-to-use syrup with raspberry flavor: 100 ml and 200 ml with measuring cup.Fluimucil 600 mg 12 tabletsMarketing authorization holderZambon Schweiz AG, 6814 Cadempino...
35.52 USD
Fluimucil cold cough brausetable 600 mg 12 pcs
Šta je Fluimucil i kada se koristi?Fluimucil sadrži aktivni sastojak acetilcistein. Ovaj aktivni sastojak se ukapljuje? i otpušta čvrstu, zaglavljenu sluz u disajnim putevima i podstiče iskašljavanje. Sekret prisutan na sluzokoži respiratornog trakta igra važnu ulogu u obrani od udahnutih zagađivača kao što su bakterije, prašina i hemijske nečistoće. Ovi iritanti se zadržavaju u sekretu, gdje se čine bezopasnim i izlučuju sa sputum. Kod infekcija uzrokovanih bakterijama i virusima (prehlada, gripa, bronhitis) i kod kroničnih iritacija uzrokovanih štetnim supstancama, povećava se proizvodnja sluzi. Zgušnjavanje sluzi može uzrokovati začepljenje dišnih puteva, što uzrokuje poteškoće s disanjem i ispljuvak probleme. Zahvaljujući iskašljavajućem efektu Fluimucila, viskozna sluz se ukašljava i može se bolje iskašljati. To smanjuje rizik od infekcije. Kada su disajni putevi slobodni, kašalj jenjava i disanje postaje lakše. Fluimucil je pogodan za liječenje svih respiratornih bolesti koje dovode do prekomjernog stvaranja sluzi, kao što su prehlade ili bolesti gripe s kašljem i katarom kao i akutni i kronični bronhitis, infekcije sinusa, infekcije grla i ždrijela, bronhijalna astma i ( kao dodatni tretman) cistične fibroze. Koje mjere predostrožnosti treba poduzeti?Efekat Fluimucila se pospješuje obilnim pijenjem. Pušenje doprinosi prekomjernom stvaranju bronhijalne sluzi. Efekat Fluimucila možete podržati prestankom pušenja. Kada se Fluimucil ne smije uzimati?Fluimucil se ne smije uzimati ako ste poznati ako ste preosjetljivi na aktivni sastojak acetilcistein ili bilo koji drugi sastojak i ako imate čir na želucu ili crijevu. Fluimucil se također ne smije uzimati zajedno sa sredstvima za suzbijanje kašlja (antitusivi), jer ovi lijekovi potiskuju kašalj i prirodno samočišćenje disajnih puteva, što otežava iskašljavanje tečne sluzi i dovodi do začepljenja bronha. sluz sa rizikom od bronhijalnih grčeva i infekcija u disajne puteve. Šumescene tablete i kesice granula od 600 mg ne smeju se koristiti kod dece mlađe od 12 godina (kod dece sa metaboličkom bolešću cistična fibroza ispod 6 godina) zbog visokog sadržaja aktivnog sastojka. Vaš doktor će znati šta treba učiniti u takvim slučajevima. Fluimucil se ne smije koristiti kod male djece mlađe od 2 godine. U kojim okolnostima treba biti oprezan pri uzimanju Fluimucila?Upotreba Fluimucila, posebno na početku liječenja, može dovesti do ukapljivanja bronhijalnog sekreta i pospješiti iskašljavanje. Ako pacijent nije u stanju da to dovoljno iskašljava, liječnik može poduzeti mjere podrške. Ako ste primijetili osip ili poteškoće s disanjem dok uzimate lijek sa istom aktivnom tvari kao i Fluimucil prije, trebate obavijestiti svog liječnika ili farmaceuta prije nego počnete uzimati pripravak Start. Istovremena upotreba određenih drugih lijekova može uticati na uzajamne efekte. Efikasnost određenih lijekova protiv poremećaja cirkulacije koronarnih arterija (npr. nitroglicerina za anginu pektoris) može se povećati. Istovremena primjena acetilcisteina i karbamazepina može dovesti do smanjenja koncentracije karbamazepina. Istovremena primjena sredstava za suzbijanje kašlja (antitusika) može umanjiti djelotvornost Fluimucila (vidi gore: „Kada se Fluimucil ne smije uzimati?“). Nadalje, ne biste trebali uzimati antibiotike istovremeno s Fluimucilom, ali barem 2 sata razmaka. Važne informacije o nekim pomoćnim tvarima FluimucilaFluimucil granule sadrže:Aspartam:25 mg aspartama u vrećicama od 100 mg i 200 mg i 75 mg aspartama po vrećicama od 600 mg. Aspartam je izvor fenilalanina. Može biti štetan ako imate fenilketonuriju (PKU ), rijetko nasljedno stanje u kojem se fenilalanin nakuplja jer ga tijelo ne može dovoljno razgraditi.Sorbitol: 775 mg sorbitola na vrećicu od 100 mg, 675 mg sorbitola na 200 mg kesica i 2025 mg sorbitola po kesici od 600 mg. Sorbitol je izvor fruktoze. Razgovarajte sa svojim lekarom pre nego što vi (ili Vaše dete) uzmete ili primite ovaj lek ako Vam je lekar rekao (ili Vaše dete) da Vi (ili Vaše dete) ) imate netoleranciju na neke šećere ili ako imate nasljednu intoleranciju na fruktozu (HFI) rijetko nasljedno stanje u kojem osoba nije u stanju da razgradi fruktozu – identificirano je.Glukoza i laktoza: Uzmite ovaj lijek samo nakon konsultacije sa svojim ljekarom ako znate da ne podnosite šećer.Fluimucil šumeće tablete sadrže:Aspartam:20 mg aspartama po šumećoj tableti. Aspartam je izvor fenilalanina. Može biti štetan ako imate fenilketonuriju (PKU), rijetko nasljedno stanje u kojoj se nakuplja fenilalanin jer ga tijelo ne može dovoljno razgraditi.Glukoza: Uzmite ovaj lijek samo nakon konsultacije sa svojim ljekarom ako znate da ne podnosite šećer.156,9 mg natrijuma (glavna komponenta kuhinjske soli / kuhinjske soli) po šumećoj tableti. Ovo odgovara 7,8% maksimalnog preporučenog dnevnog unosa natrijuma hranom za odraslu osobu. Razgovarajte sa svojim liječnikom ili ljekarnikom ako vam je potrebna šumeće tablete duže vrijeme ili šumeće tablete od 200 mg dnevno, posebno ako ste na dijeti sa niskim sadržajem natrijuma. U takvim slučajevima treba koristiti Fluimucil granule ili Fluimucil tablete, koje su „bez natrijuma“ ili je preporučljiv neki drugi preparat acetilcisteina bez soli.Obavijestite svog liječnika, ljekarnika ili ljekarnika ako je to potrebno ako se radi o lijeku. imate patite od drugih bolesti,imate alergije iliuzimajte druge lijekove (uključujući i one koje ste sami kupili!) ili ih primjenjujte spolja! /ul>Može li se Fluimucil koristiti tokom trudnoće ili dojenja?Na osnovu prethodnog iskustva? , nema poznatog rizika za dijete ako se koristi prema namjeni. Sistematska naučna istraživanja nikada nisu sprovedena. Kao mjeru predostrožnosti, trebali biste izbjegavati lijekove ako je moguće tokom trudnoće ili pitajte svog liječnika, farmaceuta ili ljekarnika za savjet. Nema dostupnih informacija o izlučivanju acetilcisteina u majčino mlijeko. Stoga trebate koristiti Fluimucil tokom dojenja samo ako Vaš ljekar koji Vas liječi smatra da je to potrebno. Kako se koristi Fluimucil?Osim ako nije drugačije propisano, uobičajena doza za akutna oboljenja je: Djeca od 2 do 12 godina:1 vrećica od 100 mg granula 3 puta dnevno ili 200 mg dva puta dnevno (npr. 1 šumeća tableta ili 1 vrećica od 200 mg). Adolescenti stariji od 12 godina i odrasli:600 mg dnevno, podijeljeno u jednu (1 šumeća tableta ili 1 vrećica od 600 mg granula) ili nekoliko doza (npr. 3 puta 1 šumeća tableta ili 1 vrećica od 200 mg granula). Ako se prekomjerno stvaranje sluzi i prateći kašalj ne povuku nakon 2 sedmice liječenja, potrebno je konzultirati liječnika kako bi on preciznije razjasnio uzrok i isključio moguću malignu bolest respiratornog trakta. Dugotrajno liječenje hroničnih bolesti(samo na ljekarski recept): 400-600 mg dnevno, podijeljeno u jednu ili više doza, trajanje liječenja ograničeno na maksimalno 3-6 mjeseci. Cistična fibroza:kao gore, ali za djecu od 6 godina, 1 vrećica granula ili 1 šumeća tableta od 200 mg 3 puta dnevno ili 1 vrećica granula ili 1 šumeća tableta 600 mg jednom dnevno. Otvorite šumeću tabletu ili granule u čaši hladne ili tople vode i odmah popijte. Nemojte rastvarati druge lijekove u vodi istovremeno s Fluimucilom, jer to može utjecati ili zaustaviti djelotvornost i Fluimucila i druge lijekove. Kada se kese ili folije otvore, osjeti se lagani miris sumpora. To je tipično za aktivni sastojak acetilcistein i ne utiče na njegovo djelovanje. Pridržavajte se doze koja je navedena u uputstvu ili koju vam je propisao ljekar. Ako mislite da je lijek preslab ili prejak, razgovarajte sa svojim ljekarom, farmaceutom ili ljekarnikom. Koje nuspojave Fluimucil može imati?Sljedeće nuspojave se mogu javiti kada uzimate Fluimucil? : gastrointestinalni poremećaji kao što su povraćanje, dijareja, mučnina, bol u trbuhu ili upala oralne sluznice, kao i reakcije preosjetljivosti, koprivnjača, glavobolja i groznica. Osim toga, može doći do ubrzanog pulsa, niskog krvnog pritiska i zujanja u ušima, žgaravice, krvarenja i zadržavanja vode na licu. Mogu se javiti i alergijski simptomi opće prirode (kao što su osip na koži ili svrbež). Ako reakcije preosjetljivosti uzrokuju poteškoće s disanjem i bronhijalne grčeve, što se može dogoditi u rijetkim slučajevima, morate odmah prekinuti liječenje Fluimucilom i konsultovati doktore. Dah može privremeno dobiti neprijatan miris. Ako dobijete bilo koje nuspojave, razgovarajte sa svojim liječnikom, farmaceutom ili ljekarnikom. Ovo se posebno odnosi na nuspojave koje nisu navedene u ovom uputstvu. Šta također treba obratiti pozornost?Koristite lijek samo do datuma označenog sa “ EXP” na kontejneru. Savjet za skladištenjeGranule: ne skladištiti iznad 30 °C. Šumeće tablete: čuvati na sobnoj temperaturi (15–25 °C). Čuvati van domašaja djece. Više informacijaVaš ljekar, farmaceut ili ljekarnik vam mogu dati dodatne informacije. Ove osobe imaju detaljne informacije za specijaliste. Šta sadrži Fluimucil?Aktivni sastojci1 vrećica granulasadrži 100 mg, 200 mg ili 600 mg acetilcisteina. 1 šumeća tabletasadrži 200 mg ili 600 mg acetilcisteina. Pomoćni materijaliGranule:aspartam (E951), aroma narandže (sadrži glukozu i laktozu), sorbitol (E420 ). Šumećetableta: aspartam (E951), limunska kiselina, natrijum karbonat i natrijum hidrogen karbonat, aroma limuna (sadrži glukozu). Broj odobrenja37561, 45179 (Swissmedic). Gdje se može nabaviti Fluimucil? Koja pakovanja su dostupna?U apotekama i drogerijama, bez lekarskog recepta: Fluimucil30 vrećice od 100 mggranule.Fluimucil30 vrećice od 200 mggranule.Fluimucil10 vrećice od 600 mg granule.Fluimucil30šumeće tableteod 200 mg.Fluimucil10šumeće tableteod 600 mg .U apotekama, samo na recept: Fluimucil90 vrećice od 200 mggranule.Fluimucil30 vrećice od 600 mggranule.Fluimucil30 i 100šumeće tableteod 600 mg.Nosilac odobrenja za stavljanje u promet Zambon Schweiz AG, 6814 Cadempino. ..
30.53 USD
Gelodurat kape 120 kom
Karakteristike GeloDurat Kaps 120 komAnatomska terapijska hemikalija (ATS): R05CA99Temperatura skladištenja min/max 15/25 stepeni CelzijusaKoličina u pakovanje: 120 komadaTežina: 148g Dužina: 62mm Širina: 99mm Visina: 126mm Kupite GeloDurat Kaps 120 kom online iz Švicarske..
102.69 USD
Muco mepha 600 mg 10 effervescent tablets
What is Muco-Mepha and when is it used?Muco-Mepha contains the active ingredient acetylcysteine. This active ingredient liquefies and loosens the tough, stuck mucus in the airways and promotes expectoration.The secretion present on the mucous membrane of the respiratory tract plays an important role in the defense against inhaled pollutants such as bacteria, dust and chemical impurities. These irritants are held in the secretion, where they are rendered harmless and excreted with the sputum.With infections caused by bacteria and viruses (colds, flu, bronchitis) and with chronic irritations caused by harmful substances, the production of mucus increases. The thickening of the mucus can cause the airways to become blocked, causing breathing difficulties and sputum problems.The expectorant effect of Muco-Mepha liquefies the tough mucus and makes it easier to cough up. This reduces the risk of infection. If the airways are clear, the cough subsides and breathing becomes easier.Muco-Mepha is suitable for the treatment of all respiratory diseases that lead to excessive mucus production, such as colds or flu with coughs and catarrh as well as acute and chronic bronchitis, sinus infections, throat and pharynx infections, bronchial asthma and (as an additional treatment) cystic fibrosis (cystic fibrosis) ).What precautions should be taken?The effect of Muco-Mepha is enhanced by drinking plenty of it. Smoking contributes to the excessive formation of bronchial mucus. You can support the effectiveness of Muco-Mepha by giving up smoking.For diabeticsMuco-Mepha effervescent tablets can be taken by diabetics as they do not contain any diabetogenic sweeteners.When should Muco-Mepha not be taken?Muco-Mepha must not be taken if you are known to be hypersensitive to the active ingredient acetylcysteine or any other ingredient or if you have stomach or intestinal ulcers.Muco-Mepha should also not be taken together with cough suppressants (antitussives), as these agents suppress the cough and the natural self-cleaning of the airways, which impairs the coughing up of the liquefied mucus and leads to a congestion of the bronchial mucus with the risk of bronchial spasms and respiratory infections can occur.The effervescent tablets of 600 mg must not be used in children under 12 years of age (in children with the metabolic disease cystic fibrosis under 6 years of age) because of their high content of active ingredient.Your doctor will know what to do in such cases.Muco-Mepha must not be used in young children under 2 years of age.When should caution be required when taking Muco-Mepha?The use of Muco-Mepha, especially at the beginning of treatment, can lead to a liquefaction of the bronchial secretions and promote expectoration. If the patient is not able to cough up this sufficiently, the doctor can take supportive measures. If you have observed rashes or breathing difficulties while taking a medicine with the same active substance as Muco-Mepha before, you should inform your doctor, pharmacist or druggist before you start using the Start taking the preparation.If you suffer from high blood pressure, the Muco-Mepha effervescent tablets are not suitable for you, as they contain approximately 194 mg sodium per Muco-Mepha 200 mg effervescent tablet, corresponding to 494 mg table salt, and per Muco-Mepha 600 mg effervescent tablet approximately 149 mg sodium corresponding to 376 mg The salt released after ingestion can increase your blood pressure even further and reduce the effectiveness of medicines for high blood pressure.Using certain other medicines at the same time can affect each other's effects. The effectiveness of certain agents against circulatory disorders of the coronary arteries (eg nitroglycerin for angina pectoris) can be increased.Simultaneous administration of acetylcysteine and carbamazepine can lead to a decrease in the concentration of carbamazepine.The simultaneous administration of cough suppressants (antitussives) can impair the effectiveness of Muco-Mepha (see above: “When should Muco-Mepha not be taken?”). Furthermore, you should not take antibiotics at the same time as Muco-Mepha, but at least 2 hours apart.Tell your doctor, pharmacist or druggist if you havesuffer from other diseases,have allergies ortake other medicines (including those you have bought yourself) or use them externally.Can Muco-Mepha be taken during pregnancy or breastfeeding?Based on previous experience, there is no known risk for the child if used as intended. Systematic scientific research was never carried out. As a precautionary measure, you should avoid medication if possible during pregnancy or ask your doctor, pharmacist or druggist for advice.No information is available on the excretion of acetylcysteine in breast milk. Therefore you should only use Muco-Mepha during breastfeeding if your doctor treating you thinks it is necessary.How do you use Muco-Mepha?Unless otherwise prescribed, the usual dosage for acute illnesses is :Children from 2 to 12 years: 1 effervescent tablet of 200 mg twice a day.Adolescents over 12 years of age and adults: 600 mg daily, divided into 1 effervescent tablet of 600 mg or several doses (3 times 1 effervescent tablet of 200 mg).If the excessive mucus formation and the associated cough do not subside after 2 weeks of treatment, you should consult a doctor so that he can clarify the cause more precisely and rule out a possible malignant disease of the respiratory tract.Long-term treatment for chronic diseases (only on medical prescription) : 400–600 mg daily, divided into one or more doses, duration of treatment limited to a maximum of 3–6 months.Cystic fibrosis: as above, but for children from 6 years of age, 1 effervescent tablet of 200 mg or 1 effervescent tablet of 600 mg once a day.Dissolve the effervescent tablet in a glass of cold or hot water and drink it immediately. Do not dissolve other medicines in the water at the same time as Muco-Mepha, as this can affect or stop the effectiveness of both Muco-Mepha and the other medicines.When opening the tube, a slight smell of sulfur is noticeable. This is typical for the active ingredient acetylcysteine and does not affect its effect.Adhere to the dosage given in the package insert or prescribed by your doctor. If you think that the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.What side effects can Muco-Mepha have?The following side effects may occur when taking Muco-Mepha:Gastrointestinal disorders such as vomiting, diarrhea, nausea, abdominal pain or inflammation of the oral mucosa, as well as hypersensitivity reactions, hives, headache and fever.Furthermore, an accelerated pulse, low blood pressure and ringing in the ears, heartburn, as well as bleeding and water retention on the face can occur.Allergic symptoms of a general nature (such as skin rashes or itching) can also occur. If the hypersensitivity reactions also cause breathing difficulties and bronchial cramps, which can happen in rare cases, you must stop treatment with Muco-Mepha immediately and consult a doctor.The breath may temporarily get an unpleasant odor.If you get any side effects, talk to your doctor, pharmacist or druggist.What should also be noted?The drug may only be used up to the date marked “EXP” on the container.Store below 25 ° C and protected from moisture. Keep out of the reach of children.More informationYour doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.What is in Muco-Mepha?1 effervescent tablet Muco-Mepha 200 mg contains:Active ingredient: acetylcysteine 200 mg.Auxiliary substances: sweetener aspartame, flavorings, as well as the preservative sulfur dioxide (E220) and other auxiliary substances.1 effervescent tablet Muco-Mepha 600 mg contains:Active ingredient: acetylcysteine 600 mg.Auxiliary substances: sweetener aspartame, flavorings, as well as the preservative sulfur dioxide (E220) and other auxiliary substances.Approval number52385 (Swissmedic).Where can you get muco-mepha? Which packs are available?In pharmacies and drugstores, without medical prescription.Muco Mepha 200 mg 30 effervescent tabletsMuco Mepha 600 mg 10 effervescent tabletsMarketing authorization holderMepha Pharma AG, Basel...
13.66 USD
Mucofluid 600 mg 14 effervescent tablets
Mucofluid sadrži aktivni sastojak acetilcistein. Ovaj aktivni sastojak ukapljuje i otpušta čvrstu, zaglavljenu sluz u disajnim putevima i potiče iskašljavanje. Sekreti prisutni na sluznici respiratornog trakta igraju važnu ulogu u obrani od udahnutih zagađivača kao što su bakterije, prašina i hemijski zagađivači. Ovi iritansi su zarobljeni u sekretu, gdje se čine bezopasnim i izlučuju u sputum. Kod infekcija uzrokovanih bakterijama i virusima (prehlada, gripa, bronhitis) i kod kronične iritacije uzrokovane zagađivačima, povećava se proizvodnja sluzi. Zgušnjavanje sluzi može blokirati disajne puteve, uzrokujući poteškoće u disanju i sputumu. Zbog iskašljavajućeg efekta Mucofluida, viskozna sluz se ukašljava i može se lakše iskašljati. Ovo smanjuje rizik od infekcije. Sa čistim disajnim putevima, kašalj jenjava i disanje postaje lakše. Mucofluid je pogodan za liječenje svih respiratornih bolesti koje dovode do prekomjernog stvaranja sluzi, kao što su prehlada ili gripa s kašljem i katarom, kao i akutni i kronični bronhitis, infekcije sinusa, infekcije grla i grla, bronhijalna astma i ( kao dodatni tretman) cistična fibroza (cistična fibroza). Informacije o pacijentima koje je odobrio SwissmedicMucofluid®, šumeće tableteSpirig HealthCare AGŠta je Mucofluid i kada se koristi? > Mucofluid sadrži aktivni sastojak acetilcistein. Ovaj aktivni sastojak ukapljuje i otpušta čvrstu, zaglavljenu sluz u disajnim putevima i potiče iskašljavanje. Sekreti prisutni na sluznici respiratornog trakta igraju važnu ulogu u obrani od udahnutih zagađivača kao što su bakterije, prašina i hemijski zagađivači. Ovi iritansi su zarobljeni u sekretu, gdje se čine bezopasnim i izlučuju u sputum. Kod infekcija uzrokovanih bakterijama i virusima (prehlada, gripa, bronhitis) i kod kronične iritacije uzrokovane zagađivačima, povećava se proizvodnja sluzi. Zgušnjavanje sluzi može blokirati disajne puteve, uzrokujući poteškoće u disanju i sputumu. Zbog iskašljavajućeg efekta Mucofluida, viskozna sluz se ukašljava i može se lakše iskašljati. Ovo smanjuje rizik od infekcije. Sa čistim disajnim putevima, kašalj jenjava i disanje postaje lakše. Mucofluid je pogodan za liječenje svih respiratornih bolesti koje dovode do prekomjernog stvaranja sluzi, kao što su prehlada ili gripa s kašljem i katarom, kao i akutni i kronični bronhitis, infekcije sinusa, infekcije grla i grla, bronhijalna astma i ( kao dodatni tretman) cistična fibroza (cistična fibroza). Šta treba uzeti u obzir?Učinak Mucofluida se pospješuje ako ga pijete puno. Pušenje doprinosi prekomjernom stvaranju bronhijalne sluzi. Odustajanjem od pušenja možete podržati učinak Mucofluida. Kada se ne smije uzimati Mucofluid?Mucofluid se može koristiti ako postoji poznata preosjetljivost na aktivni sastojak acetilcistein, ako imate čir na želucu i crijevima i ako imate rijetku urođenu metaboličku bolest (tzv. fenilketonuriju), koja zahtijeva strogu dijetu, ne treba uzimati. Mucofluid se također ne smije uzimati zajedno sa sredstvima za suzbijanje kašlja (antitusivi), jer ovi lijekovi potiskuju kašalj i prirodno samočišćenje disajnih puteva, što narušava iskašljavanje tečne sluzi i začepljenje bronhijalne sluzi s rizikom grčevi bronha i respiratorne infekcije. Zbog visokog sadržaja aktivnog sastojka, šumeće tablete se ne smiju koristiti kod djece mlađe od 12 godina (kod djece mlađe od 6 godina sa metaboličkom bolešću mukoviscidozom (cistična fibroza)). Mucofluid se ne smije koristiti kod male djece mlađe od 2 godine. Vaš doktor zna šta treba učiniti u takvim slučajevima. Kada je potreban oprez pri uzimanju Mucofluida?Upotreba Mucofluida, posebno na početku liječenja, može dovesti do ukapljivanja bronhijalnog sekreta i pospješiti iskašljavanje. Ako pacijent nije u stanju da ga dovoljno iskašljava, liječnik može poduzeti mjere podrške. Ako ste iskusili osip ili poteškoće s disanjem kada ste prethodno uzimali lijek sa istim aktivnim sastojkom koji sadrži Mucofluid, svakako o tome obavijestite svog liječnika ili ljekarnika prije nego počnete uzimati preparat. Ako patite od visokog krvnog pritiska, Mucofluid šumeće tablete nisu prikladne za vas, jer sadrže oko 1260 mg natrijum bikarbonata po šumećoj tableti, što odgovara oko 877 mg kuhinjske soli. Sol koja se oslobađa nakon gutanja može dodatno povećati vaš krvni pritisak i smanjiti efikasnost lijekova za visoki krvni tlak. Istovremena primjena nekih drugih lijekova može dovesti do interferencije s njihovim djelovanjem. Na primjer, može se povećati efikasnost određenih lijekova protiv poremećaja cirkulacije u koronarnim žilama (npr. nitroglicerin za anginu pektoris). Istovremena primjena acetilcisteina i karbamazepina može dovesti do smanjenja koncentracije karbamazepina. Istovremena primjena sredstava za suzbijanje kašlja (antitusika) može smanjiti učinak Mucofluida (vidi gore: «Kada se Mucofluid ne smije uzimati?»). Nadalje, određene antibiotike ne biste trebali uzimati istovremeno s Mucofluidom, već u razmaku od najmanje 2 sata. Vaš ljekar ili farmaceut će Vam objasniti s kojim antibioticima je to slučaj. Pomoćne tvari od posebnog interesaNatrijumOvaj lijek sadrži 345 mg natrijuma (glavni sastojak kuhanja/stola soli) po šumećoj tableti. To je jednako 17% preporučenog maksimalnog dnevnog unosa natrijuma u ishrani za odraslu osobu. AspartamOvaj lijek sadrži 15 mg aspartama po šumećoj tableti. Aspartam je izvor fenilalanina. Može biti štetno ako imate fenilketonuriju (PKU), rijedak nasljedni poremećaj u kojem se fenilanin nakuplja jer ga tijelo ne može dovoljno razgraditi. SaharozaMolimo da uzimate Mucofluid 600 samo nakon konsultacije sa svojim lekarom ako znate da patite od intolerancije na šećer. Obavijestite svog liječnika, farmaceuta ili ljekarnika ako patite od drugih bolesti, imate alergije ili uzimate druge lijekove (čak i one koje ste sami kupili!) ili ih koristite izvana! Može li se Mucofluid uzimati tokom trudnoće ili dojenja?Na osnovu prethodnog iskustva, ne postoji poznati rizik za dijete kada se koristi prema namjeni. Međutim, nikada nisu sprovedena sistematska naučna istraživanja. Kao mera predostrožnosti, trebalo bi da izbegavate uzimanje lekova tokom trudnoće ili da se obratite svom lekaru, farmaceutu ili apotekaru za savet. Nema informacija o izlučivanju acetilcisteina u majčino mlijeko. Stoga biste trebali koristiti Mucofluid dok dojite samo ako Vaš ljekar smatra da je to potrebno. Kako koristite Mucofluid?Osim ako nije drugačije propisano, uobičajena doza je: Adolescenti stariji od 12 godina i odrasli600 mg dnevno (1 šumeća tableta od 600 mg). Ako prekomjerno stvaranje sluzi i prateći kašalj ne nestanu nakon perioda liječenja od 2 sedmice, treba se obratiti liječniku kako bi on ili ona preciznije razjasnio uzrok i isključio malignu bolest respiratornog trakta. trakt, na primjer. Dugotrajno liječenje (samo na ljekarski recept)600 mg dnevno, podijeljeno u jednu dozu. Trajanje liječenja ograničeno na maksimalno 3-6 mjeseci. Cyar fibrozaKao gore, ali za djecu od 6 godina, jedna šumeća tableta od 600 mg jednom dnevno. Otvorite šumeće tablete u čaši hladne ili tople vode i odmah popijte. Nemojte istovremeno rastvarati druge lijekove s Mucofluidom, jer to može umanjiti ili poništiti efikasnost i Mucofluida i drugih lijekova. Kada otvorite epruvete, možete osjetiti blagi miris sumpora. To je tipično za aktivni sastojak acetilcistein i ne utječe na njegovo djelovanje. Pratite dozu datu u uputstvu o lijeku ili kako vam je propisao ljekar. Ako mislite da je lijek preslab ili prejak, razgovarajte sa svojim ljekarom, farmaceutom ili ljekarnikom. Koje nuspojave Mucofluid može imati?Sljedeće nuspojave se mogu javiti prilikom uzimanja Mucofluida: Gastrointestinalni poremećaji kao što su povraćanje, dijareja, mučnina, bol u trbuhu ili upala oralne sluznice, kao i reakcije preosjetljivosti, koprivnjača, glavobolja i groznica. Osim toga, može doći do ubrzanog pulsa, niskog krvnog pritiska i zujanja u ušima, žgaravice, kao i krvarenja i zadržavanja vode u licu. Mogu se javiti i alergijski simptomi opće prirode (npr. osip na koži ili svrab). Ako reakcije preosjetljivosti također izazovu poteškoće s disanjem i bronhijalne grčeve, što se u rijetkim slučajevima može dogoditi, morate odmah prekinuti liječenje Mucofluidom i obratiti se ljekaru. Dah može privremeno dobiti neprijatan miris. Ako dobijete bilo koju nuspojavu, razgovarajte sa svojim liječnikom, farmaceutom ili ljekarnikom. Ovo se posebno odnosi na nuspojave koje nisu navedene u ovom uputstvu. Šta još treba uzeti u obzir?Čuvajte na sobnoj temperaturi (15-25 °C), zaštićeno od svjetlosti i vlage i van domašaja djece. Ljek se smije koristiti samo do datuma označenog «EXP.» na kutiji. koriste se naznačeni datumi. Vaš ljekar, farmaceut ili ljekarnik vam može dati dodatne informacije. Ovi ljudi imaju detaljne informacije za specijaliste. Šta Mucofluid sadrži?1 šumeća tableta sadrži 600 mg acetilcisteina, pomoćne tvari: bezvodna limunska kiselina, natrijum bikarbonat, makrogol 6000, limun aroma, aroma mandarine, aspartam (E951), acesulfam kalijum, beta-karoten (E 160a), saharoza, riboflavin fosfat natrijum, koloidni bezvodni silicijum dioksid. Broj odobrenja54450 (Swissmedic). Gdje možete nabaviti Mucofluid? Koja pakovanja su dostupna?U apotekama i drogerijama, bez lekarskog recepta. Tube od 7 i 14 šumećih tableta. Nositelj odobrenjaSpirig HealthCare AG, 4622 Egerkingen. Ovaj letak je posljednji put provjerio nadležni organ (Swissmedic) u decembru 2019. ..
19.54 USD
Sinupret forte drag 20 kom
Karakteristike Sinupret forte Drag 20 komAnatomska terapijska hemikalija (ATS): R05XAktivni sastojak: R05XTemperatura skladištenja min/max 15/ 30 stepeni CelzijusaKoličina u pakovanju: 20 komadaTežina: 25g Dužina: 24mm Širina: 93mm Visina: 75 mm Kupite Sinupret forte Drag 20 kom online iz Švicarske..
22.29 USD
Solmucol 200 mg 40 sachets
What is Solmucol and when is it used?Solmucol contains the active ingredient acetylcysteine. This active ingredient liquefies and loosens the tough, stuck mucus in the airways and promotes expectoration.Solmucol is indicated for the treatment of respiratory diseases that are accompanied by thick and viscous mucus, such as colds, acute bronchitis or flu.Solmucol can also be prescribed by a doctor for chronic bronchitis, pharyngeal mucosa, larynx, trachea and sinus inflammation, as well as bronchial asthma or for the supportive treatment of a congenital metabolic disorder, cystic fibrosis or cystic fibrosis caused by increased particularly viscous mucus in the respiratory and digestive organs can be used.What precautions should be taken?The effect of Solmucol is enhanced by drinking copious amounts of water.Because smoking contributes to an excessive accumulation of bronchial mucus, you can support the effects of Solmucol by giving up smoking.Since Solmucol does not contain any diabetogenic sweeteners, it can be taken by diabetics.However, it should be noted that each granulate bag has a total calorie content of 5 kcal or 21 kJ (Solmucol Granulate 100), or 4.6 kcal or 19 kJ (Solmucol Granulate 200), or 8 kcal or 34 kJ (Solmucol Granulate 600) has.When should Solmucol not be used?Solmucol must not be used in case of hypersensitivity (allergy) to the active substance or an excipient contained in the drug, in the case of gastrointestinal ulcer or during breastfeeding.Because of its high active ingredient content, Solmucol 600 must not be used for the treatment of children under 12 years of age (for cystic fibrosis under 6 years of age).In addition, Solmucol must not be used together with cough suppressants. If the cough reflex is suppressed too much, the mucus liquefied by Solmucol cannot otherwise be coughed up, which can lead to a dangerous accumulation of secretions with the risk of a respiratory infection and a bronchial spasm. Your doctor knows what to do in such cases.When should caution be used when taking Solmucol?If you have had breathing difficulties or skin rashes after taking a drug containing acetylcysteine (active ingredient in Solmucol), you should inform your doctor, pharmacist or druggist before taking this drug.If you suffer from bronchial asthma or if you are at risk of bleeding in the gastrointestinal area (for example gastrointestinal ulcers or varices of the esophagus), you should only take Solmucol under medical supervision.The simultaneous use of certain drugs can lead to mutual influencing of the effects. The effect of certain drugs against the narrowing of the airways (bronchodilators), as well as drugs used for circulatory disorders in the coronary arteries (nitroglycerin for angina pectoris) can be enhanced by Solmucol.If you also have to take certain antibiotics (on the prescription of your doctor), you should allow at least 2 hours between taking these antibiotics and Solmucol. Your doctor, pharmacist or druggist can give you information about which antibiotics are affected.Simultaneous administration of an anti-cough drug, see “When should Solmucol not be used?”.Inform your doctor, pharmacist or druggist if you suffer from other illnesses, have allergies or take or use other medicines (including those you have bought yourself!).Can Solmucol be used during pregnancy or breastfeeding?Based on experience to date, there is no known risk for the child if used as intended. Systematic scientific research was never carried out.As a precautionary measure, you should avoid medication if possible during pregnancy and breastfeeding or ask your doctor or pharmacist for advice.Tell your doctor or health care professional if you become pregnant while taking Solmucol.If you have to take Solmucol while breastfeeding, as a precaution you should not breastfeed your child.How do you use Solmucol?Unless otherwise prescribed by the doctor, the following dosages are recommended:Adults and adolescents over 12 years1 sachet of granules of 200 mg or 3 times a day1 sachet of 600 mg granules once a day.Children from 2 to 12 years1 sachet of 100 mg granules 3 times a day.Children from 1 to 2 years (only on medical prescription!)½ sachet of 100 mg granules 3 times a day.Children under 1 year and infantsSolmucol should only be used under medical supervision in the hospital.If, for example in the case of a cold cough, the excessive mucus formation does not subside after two weeks of treatment, the doctor should be consulted so that he / she can clarify the cause more precisely and rule out a possible malignant disease of the respiratory tract.Long-term treatment (only on medical prescription)400–600 mg Solmucol granules daily, divided into 2 or more doses, duration of treatment limited to a maximum of 3–6 months.Cystic fibrosisAs above, but for children from 6 years of age: 1 sachet of 600 mg granules once a day.Because of the severity of the disease, the doctor can prescribe a different dose depending on the patient's condition.usePour the contents of the bag into an empty glass and dissolve with a little water.It is recommended not to take any other medicines at the same time as Solmucol.The effect of Solmucol becomes apparent 2 to 3 days after the start of treatment.When opening the bag, a slight smell of sulfur is noticeable. This is typical for acetylcysteine; it does not indicate any change in the product and does not affect the effectiveness of the drug.Adhere to the dosage given in the package insert or prescribed by your doctor. If you think that the medicine is acting too weakly or too strongly, please speak to your doctor, pharmacist or druggist.What side effects can Solmucol have?The following side effects may occur when taking Solmucol:Gastrointestinal disorders such as vomiting, diarrhea, nausea, abdominal pain or inflammation of the oral mucosa, as well as hypersensitivity reactions, hives, headache and fever.Furthermore, an accelerated pulse, low blood pressure and ringing in the ears, heartburn, as well as bleeding and water retention on the face can occur.In those predisposed to this, allergic reactions of the skin (rash and itching) and the respiratory organs (respiratory problems, bronchospasm) can occur. In this case, you must stop treatment with Solmucol immediately and contact your doctor.The breath can temporarily get an unpleasant odor, probably due to the splitting off of hydrogen sulfide from the active substance.If you notice any side effects that are not described here, you should inform your doctor, pharmacist or druggist.What should also be noted?Solmucol should be protected from light, stored at room temperature (15-25 ° C) and out of the reach of children.The drug may only be used up to the date marked “EXP” on the container.Please bring medicines that have expired to the pharmacy or drugstore for disposal.Your doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.What does Solmucol contain?Active ingredient: sachets of 100, 200 and 600 mg acetylcysteine.Excipients: xylitol, saccharin, orange flavor and other excipients.Approval number47909 (Swissmedic).Where can you get Solmucol? Which packs are available?In pharmacies and drugstores, without medical prescription.Solmucol granulesSolmucol 20 sachets of 100 mg.Solmucol 20 and 40 sachets of 200 mg.Solmucol 10 sachets of 600 mg.Marketing authorization holderIBSA Institut Biochimique SA, 6903 Lugano...
19.06 USD
(1 stranica)